Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 22, NWS Midland/Odessa, TX

May 18, 2015Pecos County, Texas

NWS Midland/Odessa, TX issued this flash flood warning at May 18, 2015, 8:08 PM CDT for Pecos County, Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 18, 2015, 8:08 PM CDT (01:08 UTC)
Expired
May 18, 2015, 11:00 PM CDT
In force
3 hr
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Flood severity
None

County Pecos County, TX

The radar

The Midland/Odessa radar (KMAF), 105 km from the middle of the area, began a volume at 01:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 18, 8:41 PM CDTFLASH FLOOD2 S Coyanosa, TXSEVERAL CARS WERE SWEPT OFF THE ROAD.
May 18, 11:00 PM CDTHEAVY RAIN 4.152 N Coyanosa, TX3 INCHES FELL IN 30 MINUTES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 1.1 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2015-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 634 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2015-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
634 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
2129 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
164 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

462 
WGUS54 KMAF 190108
FFWMAF
TXC371-190400-
/O.NEW.KMAF.FF.W.0022.150519T0108Z-150519T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
808 PM CDT MON MAY 18 2015

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTH CENTRAL PECOS COUNTY IN SOUTHWEST TEXAS...

* UNTIL 1100 PM CDT

* AT 800 PM CDT...THE PUBLIC REPORTED FLASH FLOODING FROM A
  THUNDERSTORM 9 MILES EAST OF COYANOSA...OR 22 MILES NORTH OF 
  FORT STOCKTON...MOVING EAST AT AROUND 5 MPH.  THIS STORM PRODUCED 
  OVER 3 INCHES OF RAIN AT COYANOSA IN 1/2 HOUR. 

* THE THUNDERSTORM PRODUCING FLASH FLOODING WILL AFFECT THE FOLLOWING
LOCATIONS...
  IMPERIAL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STREAMS AND DRAINAGES AFFECTED INCLUDE BUT ARE NOT LIMITED TO...PECOS
RIVER...LEON CREEK...HACKBERRY DRAW...COYANOSA DRAW AND COMANCHE
CREEK.

FLASH FLOODING OF CREEKS AND STREAMS... LOW WATER CROSSINGS...
NORMALLY DRY WASHES AND ARROYOS... AND LOW LYING FARMLAND IS LIKELY.
DO NOT DRIVE ACROSS FLOODED ROADS.

&&

LAT...LON 3136 10301 3126 10283 3129 10265 3108 10264
      3108 10307 3117 10319

$$
2 follow-up statements
955 
WGUS74 KMAF 190147
FFSMAF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
847 PM CDT MON MAY 18 2015

TXC371-190400-
/O.CON.KMAF.FF.W.0022.000000T0000Z-150519T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PECOS-
847 PM CDT MON MAY 18 2015

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTH CENTRAL PECOS COUNTY...

AT 837 PM CDT...TRAINED WEATHER SPOTTERS REPORTED THAT FLASH 
FLOODING FROM THUNDERSTORMS HAD SWEPT VEHICLES OFF THE ROAD 2 
MILES SOUTH OF COYANOSA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO IMPERIAL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STREAMS AND DRAINAGES AFFECTED INCLUDE BUT ARE NOT LIMITED TO...PECOS
RIVER...LEON CREEK...HACKBERRY DRAW...COYANOSA DRAW AND COMANCHE
CREEK.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. ACT QUICKLY IF FLOODING IS OBSERVED. MOVE TO
HIGHER GROUND.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MIDLAND.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
MONDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

&&

LAT...LON 3136 10301 3126 10283 3129 10265 3108 10264
      3108 10307 3117 10319

$$
270 
WGUS74 KMAF 190241
FFSMAF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
941 PM CDT MON MAY 18 2015

TXC371-190400-
/O.CON.KMAF.FF.W.0022.000000T0000Z-150519T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PECOS-
941 PM CDT MON MAY 18 2015

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTH CENTRAL PECOS COUNTY...

AT 934 PM CDT...THE PECOS COUNTY EMERGENCY MANAGER REPORTED THAT 4 
FEET OF WATER COVERED HIGHWAY 1776 SOUTH OF COYANOSA...RENDERING 
COYANOSA INACCESSIBLE FROM THE SOUTH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO IMPERIAL AND
COYANOSA.

THIS INCLUDES THE LOW WATER CROSSINGS AT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STREAMS AND DRAINAGES AFFECTED INCLUDE BUT ARE NOT LIMITED TO...PECOS
RIVER...LEON CREEK...HACKBERRY DRAW...COYANOSA DRAW AND COMANCHE
CREEK.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. ACT QUICKLY IF FLOODING IS OBSERVED. MOVE TO
HIGHER GROUND.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MIDLAND.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
MONDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

&&

LAT...LON 3136 10301 3126 10283 3129 10265 3108 10264
      3108 10307 3117 10319

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at May 18, 5:24 PM CDT, 2 hours 44 minutes earlier.

Area forecast discussion, May 18, 5:24 PM CDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
524 PM CDT Mon May 18 2015

.DISCUSSION...

See 00Z Aviation Discussion below.

&&

.AVIATION...

Satellite imagery shows a very unstable AMS in place, w/strong
return flow advecting moisture into the region. Area radars show
convection going up along the Pecos River, producing mainly large
hail/+SHRA. This activity is expected to develop east over the
next few hrs, w/all terminals exposed. Forecast soundings develop
a few hrs of LIFR cigs KMAF/KCNM/KHOB/KINK, and MVFR KFST/KPEQ, near sunrise.

&&

.PREV DISCUSSION... /ISSUED 247 PM CDT MON MAY 18 2015/

DISCUSSION...
AN ACTIVE WEATHER PATTERN IS EXPECTED TO CONTINUE THROUGH THE
MEMORIAL DAY WEEKEND AS A SERIES OF UPPER LEVEL DISTURBANCES MOVE
ACROSS THE AREA.

IN THE SHORT TERM, OF PRIMARY CONCERN WILL BE THE POTENTIAL FOR
EXCESSIVE RAINFALL AND SEVERE WEATHER ACROSS PARTS OF SOUTHEAST
NEW MEXICO AND SOUTHWEST TEXAS.

THIS AFTERNOON, A GENERALLY SOUTHEAST FLOW WAS INCREASING MOISTURE
EAST OF THE MOUNTAINS WITH DEWPOINTS EXCEEDING 60 DEGREES PUSHING
THROUGH THE PECOS RIVER VALLEY AND INTO THE SOUTHERN PERMIAN
BASIN. COMBINED WITH ABUNDANT INSOLATION AND COOLING ALOFT, CAPE
VALUES ARE EXCEEDING 3000 THIS AFTERNOON. DAYTIME HEATING AND
UPSLOPE FLOW WILL BRING INITIAL CONVECTIVE DEVELOPMENT PRIMARILY
IN THE DAVIS MOUNTAINS AREA THIS AFTERNOON. WITH MODERATE SHEAR OF
40 KNOTS, DEVELOPMENT OF SUPERCELLS CAPABLE OF PRODUCING LARGE
HAIL AND DAMAGING WIND IS POSSIBLE. LFC LEVELS LESS THAN 2000M
SUGGEST THAT ISOLATED TORNADIC DEVELOPMENT ALSO POSSIBLE LATE THIS
AFTERNOON AND EARLY EVENING MAINLY WEST OF THE PECOS RIVER.

AS STORMS MOVE OFF THE HIGHER TERRAIN TOWARD THE NORTHEAST,
LOOKING FOR MERGING OF CELLS INTO A LARGER-SCALE COMPLEX AIDED BY
DEVELOPMENT OF A SOUTHEASTERLY LOW LEVEL JET THIS EVENING WHICH
WILL SUSTAIN INSTABILITY ACROSS THE AREA. HAIL AND DAMAGING WINDS
WILL REMAIN POSSIBLE AS THE SYSTEM MOVES INTO THE PERMIAN BASIN. A
SECONDARY WAVE OF THUNDERSTORMS IS EXPECTED AS A SHORTWAVE TROUGH
APPROACHES THE AREA LATE TONIGHT. WITH PRECIPITABLE WATER PROGGED
OVER 1.5 INCHES ACROSS MUCH OF THE PERMIAN BASIN, HEAVY AND
POTENTIALLY EXCESSIVE RAINFALL IS POSSIBLE MAINLY OVER THE CENTRAL
TO NORTHERN PERMIAN BASIN. PRECIPITATION IS EXPECTED EXIT EASTERN
PARTS OF THE PERMIAN BASIN BY MID-DAY TUESDAY. A FLASH FLOOD WATCH
WILL BE ISSUED FOR SOUTHEAST NEW MEXICO, THE UPPER TRANS-PECOS AND
THE PERMIAN BASIN FOR THIS AFTERNOON THROUGH MID-DAY TUESDAY.

AS DRIER AIR MIXES EAST TUESDAY, THE DRYLINE IS EXPECTED TO SET UP
NEAR THE TEXAS/NEW MEXICO BORDER TUESDAY AFTERNOON. UNSTABLE
CONDITIONS AND MODERATE SHEAR SUGGEST THE POTENTIAL FOR SEVERE
WEATHER ALONG AND EAST OF THE DRYLINE, THOUGH DEVELOPMENT MAY BE
INHIBITED IN THE WAKE OF DEPARTING SHORTWAVE AND MCS.

A COLD FRONT WILL PUSH INTO THE AREA WEDNESDAY, BRINGING CHANCES
FOR THUNDERSTORMS AGAIN MOSTLY TO EASTERN PARTS OF THE FORECAST
AREA, WHERE INSTABILITY WILL BE GREATEST. A MOIST RETURN FLOW
AHEAD OF THE NEXT SYSTEM WILL FUEL DEVELOPMENT OF SHOWERS AND
THUNDERSTORMS FRIDAY INTO SATURDAY.

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FLASH FLOOD WATCH through Tuesday morning FOR THE FOLLOWING
     ZONES... Central Lea County...Eddy County Plains...Northern
     Lea County...Southern Lea County.

TX...FLASH FLOOD WATCH through Tuesday afternoon FOR THE FOLLOWING
     ZONES... Andrews...Borden...Crane...Dawson...Ector...
     Gaines...Glasscock...Howard...Loving...Martin...Midland...
     Mitchell...Reagan...Reeves County and Upper Trans Pecos...
     Scurry...Upton...Ward...Winkler.

&&

44

Follow us on Facebook and Twitter at:
http://facebook.com/NWSMidland
http://twitter.com/NWSMidland

Check us out on the internet at:
http://weather.gov/midland
Hazardous weather outlook, May 18, 2:45 PM CDT, 5 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
245 PM CDT MON MAY 18 2015

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-191945-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
245 PM CDT MON MAY 18 2015 /145 PM MDT MON MAY 18 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND
TONIGHT ACROSS PORTIONS WEST TEXAS AND SOUTHEAST NEW MEXICO. THE
MAIN THREATS INCLUDE VERY LARGE HAIL...DAMAGING WINDS...AND HEAVY
RAINFALL ALTHOUGH THE POTENTIAL FOR A TORNADO OR TWO IS ALSO
POSSIBLE.

THUNDERSTORMS ARE EXPECTED TO PERSIST OVERNIGHT MAINLY ACROSS
SOUTHEAST NEW MEXICO...UPPER TRANS PECOS AND PERMIAN BASIN
REGIONS. HEAVY RAINFALL WILL BE THE MAIN CONCERN AND A FLASH FLOOD
WATCH IS IN EFFECT FOR THESE AREAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE CHANCE FOR THUNDERSTORMS WILL CONTINUE TUESDAY THROUGH THE
WEEKEND FOR MUCH OF THE AREA. SOME OF THE STORMS WILL BE STRONG TO
SEVERE WITH HEAVY RAINFALL POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION NEEDED THIS AFTERNOON AND EVENING.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Local storm report, May 18, 6:57 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
657 PM CDT MON MAY 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             1 N COYANOSA            31.25N 103.07W
05/18/2015  E1.00 INCH       PECOS              TX   TRAINED SPOTTER

&&

MSCHULDT
Local storm report, May 18, 6:59 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
659 PM CDT MON MAY 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0659 PM     HAIL             2 N COYANOSA            31.27N 103.07W
05/18/2015  E1.00 INCH       PECOS              TX   TRAINED SPOTTER

&&

MSCHULDT
Special weather statement, May 18, 7:13 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
713 PM CDT MON MAY 18 2015

NMZ029-190100-
NORTHERN LEA COUNTY-
613 PM MDT MON MAY 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
NORTHEASTERN LEA COUNTY UNTIL 700 PM MDT...

A STRONG THUNDERSTORM WAS LOCATED 9 MILES SOUTHWEST OF MCDONALD AT
613 PM MDT...MOVING NORTHEAST AT 35 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT MONDAY
EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

&&

LAT...LON 3356 10305 3330 10305 3300 10328 3300 10348
      3358 10325 3357 10305
TIME...MOT...LOC 0013Z 205DEG 30KT 3308 10335
Local storm report, May 18, 7:32 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
732 PM CDT MON MAY 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     HAIL             COYANOSA                31.24N 103.07W
05/18/2015  E1.75 INCH       PECOS              TX   PUBLIC

&&

MSCHULDT
Special weather statement, May 18, 8:00 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
800 PM CDT MON MAY 18 2015

TXZ069-070-190130-
REAGAN-UPTON-
800 PM CDT MON MAY 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
SOUTHEASTERN UPTON AND SOUTHERN REAGAN COUNTIES UNTIL 830 PM CDT...

A STRONG THUNDERSTORM WAS LOCATED 12 MILES SOUTHEAST OF BIG LAKE AT
759 PM CDT...MOVING NORTH AT 25 MPH. ADDITIONAL GROWING STORMS WERE
LOCATED EAST OF MCCAMEY AND SOUTH OF TEXON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
MONDAY EVENING FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

&&

LAT...LON 3108 10128 3108 10198 3110 10216 3143 10189
      3139 10126
TIME...MOT...LOC 0059Z 189DEG 22KT 3111 10129
Local storm report, May 18, 8:03 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
803 PM CDT MON MAY 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0752 PM     TORNADO          3 E COYANOSA            31.24N 103.02W
05/18/2015                   PECOS              TX   STORM CHASER

            BRIEF TOUCHDOWN.

&&

70

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 7:00 PM CDTSevere Thunderstorm WarningMAFPecos, Reeves, Ward45 min
May 18, 7:13 PM CDTSpecial Weather StatementMAFYoakum47 min
May 18, 7:42 PM CDTTornado WarningMAFPecos33 min
May 18, 8:00 PM CDTSpecial Weather StatementMAFReagan30 min
May 18, 8:12 PM CDTSevere Thunderstorm WarningMAFCrane, Pecos, Reeves, Ward48 min
May 18, 8:23 PM CDTSpecial Weather StatementMAFMidland22 min
May 18, 8:25 PM CDTFlash Flood WarningMAFPecos, Reeves, Ward4 hr
May 18, 8:28 PM CDTSevere Thunderstorm WarningMAFUpton47 min
May 18, 8:37 PM CDTAreal Flood AdvisoryMAFReeves, Ward3 hr
May 18, 9:01 PM CDTSevere Thunderstorm WarningMAFCrane, Pecos, Reeves, Ward44 min
May 18, 9:08 PM CDTSpecial Weather StatementMAFMidland52 min
May 18, 10:32 PM CDTAreal Flood AdvisoryMAFEctor3 hr
May 18, 10:40 PM CDTAreal Flood AdvisoryMAFCrane, Pecos, Upton3 hr
May 18, 10:57 PM CDTSevere Thunderstorm WarningMAFCrane, Pecos, Upton48 min
May 18, 10:59 PM CDTAreal Flood WarningMAFCrane, Pecos, Reeves, Ward, Winkler10 hr
May 18, 11:40 PM CDTSevere Thunderstorm WarningMAFCrane, Pecos, Upton65 min
May 18, 11:48 PM CDTAreal Flood AdvisoryMAFCrane, Upton3 hr
May 19, 12:02 AM CDTAreal Flood AdvisoryMAFGlasscock, Martin, Midland3 hr
May 19, 12:35 AM CDTSevere Thunderstorm WarningMAFPecos40 min
May 19, 12:47 AM CDTSpecial Weather StatementMAFGlasscock, Midland, Reagan, Upton58 min
May 19, 1:09 AM CDTSevere Thunderstorm WarningMAFReagan, Upton66 min
May 19, 1:18 AM CDTFlash Flood WarningMAFGlasscock, Midland3 hr
May 19, 1:48 AM CDTSpecial Weather StatementMAFGlasscock, Reagan57 min
May 19, 7:23 AM CDTSpecial Weather StatementMAFDawson52 min
May 19, 7:36 AM CDTSevere Thunderstorm WarningMAFDawson24 min
May 19, 10:49 AM CDTAreal Flood WarningMAFPecos, Reeves, Ward20 hr
May 19, 3:15 PM CDTSpecial Weather StatementMAFUpton45 min
May 19, 3:24 PM CDTSpecial Weather StatementMAFCrane51 min
May 19, 3:29 PM CDTSevere Thunderstorm WarningMAFCrane, Pecos, Upton61 min
May 19, 3:36 PM CDTTornado WarningMAFPecos39 min
May 19, 3:54 PM CDTSevere Thunderstorm WarningMAFCrane, Upton51 min
May 19, 4:05 PM CDTSevere Thunderstorm WarningMAFPecos55 min
May 19, 4:12 PM CDTTornado WarningMAFPecos33 min
May 19, 4:44 PM CDTTornado WarningMAFPecos46 min
May 19, 5:11 PM CDTSpecial Weather StatementMAFTerrell64 min
May 19, 5:19 PM CDTSpecial Weather StatementMAFDawson56 min
May 19, 5:28 PM CDTSevere Thunderstorm WarningMAFPecos, Terrell62 min
May 19, 5:28 PM CDTTornado WarningMAFPecos, Terrell47 min
May 19, 6:12 PM CDTTornado WarningMAFPecos, Terrell48 min
May 19, 6:27 PM CDTSevere Thunderstorm WarningMAFPecos, Terrell63 min
May 19, 6:30 PM CDTFlash Flood WarningMAFPecos, Terrell3 hr

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.